I have taken welbutrin for nearly 10 years. Have loved it however slowly through the years ringing in my ears has become almost non stop and unbearable. Dr. suggested I try Prozac. Ringing in ears definitely less but now I am fatigued all the time. Wake up tired no energy or desire to do anything. Sort of don't care about anything. Taking 20mg now, called Dr will talk to him tomorrow but considering dropping to 10mg. Any suggestions or ideas from anyone based on your experience. Oh, started antidepressants & hormone replacement after hysterectomy 10 years ago. Thanks for your input.
That is basically how it works. If it feels like, aside from the negatives that it may be helping, then yes, ask your Dr if going down makes sense, and please only reduce it if the Dr orders and agrees.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Aug 2009 • 1 answer
Updated 27 Dec 2011 • 1 answer
Updated 2 Jul 2013 • 2 answers
Updated 18 Jul 2015 • 2 answers
Updated 11 Oct 2015 • 3 answers